Lose weight by eating less salt! - Go on! - Try it! - You will feel so much better!
See my website
Wilde About Steroids

Read my Mensa article on Obesity and the Salt Connection

Read my Mensa article on Cruelty, Negligence and the Abuse of Power in the NHS: Fighting the System

Read about the cruel treatment I suffered at the Sheffield Dental Hospital: Long In The Toothache

You can contact me by email from my website. The site does not sell anything and has no banners, sponsors or adverts - just helpful information about how salt can cause obesity.

This blog has been exported to a new URL so that readers can leave Comments again. If you want to leave a Comment, please visit my 'new' blog, which has Comments enabled. The 'new' blog is Wilde About Obesity.

Thursday, September 29, 2011

If your medication causes sodium retention you will gain weight and may become obese

There are many medications that cause sodium retention/fluid retention/water retention/weight gain/obesity/edema/swelling. Here are some of them: steroids and HRT, most antidepressants, antipsychotics, anti-epileptics, anticonvulsants, and more.

If you have become overweight/obese because of drug-induced sodium retention, you need to reduce your salt intake in order to lose weight. If you do not reduce your salt intake you will continue to gain weight, regardless of how many or how few calories you eat.